I have been attending my gp for the past three weeks due to dizziness and feeling faint have been unable to work due to this had numerous blooods done all of which have returned normal. for the last few days i have been experiencing pain in right kidney, could this be connected. thanks jacks
Hi, how you are so sure that it is kidney trouble, do you have history of renal stones? Your blood tests are ok. I presume that blood urea and creatinine are fine. Dizziness happens in azotemia or uremia which is related with kidney disease.
Please get EKG done, get your blood pressure checked. Dizziness could be due to hypoglycemia, inner ear disease etc. Please visit this website http://www.nlm.nih.gov/medlineplus/ency/article/003093.htm
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.